MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SPYGLASS DISCOVER DIGITAL CATHETER; CHOLEDOCHOSCOPE AND ACCESSORIES, FLEXIBLE/RIGID

BOSTON SCIENTIFIC CORPORATION SPYGLASS DISCOVER DIGITAL CATHETER; CHOLEDOCHOSCOPE AND ACCESSORIES, FLEXIBLE/RIGID
Model Number M00546780
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Insufficient Information (4580); Biliary Leak (4820)
Date of Event 05/29/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported to boston scientific corporation that a spyglass discover digital catheter along with accessories were used in the laparoscopic common bile duct exploration (lcbde) during a cholecystectomy procedure on (b)(6) 2024.When the patient had a cholecystectomy with an intraoperative cholangiogram (ioc) in the laparoscopic common bile duct exploration (lcbde) on (b)(6) 2024.The physician reported the patient presented with bile duct leak on ct scan.On (b)(6) 2024, the patient was scheduled for an ercp follow up for a medical intervention.No further information has been obtained despite good faith efforts.
 
Additional Manufacturer Narrative
Block d4 and h4: the complainant was unable to provide the suspect device lot number; therefore, the lot expiration and device manufacture dates are unknown.Block h6: patient code a24 captures the reportable event of bile duct leakage.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Block d4 and h4: the complainant was unable to provide the suspect device lot number; therefore, the lot expiration and device manufacture dates are unknown.Block h6: patient code a24 captures the reportable event of bile duct leakage.Block h11: correction: block h6 patient code has been corrected.

Brand Name
SPYGLASS DISCOVER DIGITAL CATHETER
Common Device Name
CHOLEDOCHOSCOPE AND ACCESSORIES, FLEXIBLE/RIGID
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key19601754
Report Number3005099803-2024-02951
Device Sequence Number17712741
Product Code FBN
UDI-Device Identifier08714729994183
UDI-Public08714729994183
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K200483
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberM00546780
Device Catalogue Number4678
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/31/2024
Supplement Date Received by Manufacturer08/27/2024
Initial Report FDA Received Date06/24/2024
Supplement Report FDA Received Date09/19/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale
Patient RaceBlack Or African American